# SDR SIMA202002108001

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 46,871 hours, 42,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD FWD EXIT SIGN INOP.-C/A-REMOVED AND REPLACED EMERGENCY EXIT ROW OVERHEAD FWD LIGHT IAW EMB 145 AMM 33-50-15 AND REMOVED AND REPLACED EMERGENCY LIGHT INVERTER 6 IAW EMB 145 AMM 33-50-11. OPS CHECK GOOD.
